DOI QR코드

DOI QR Code

ON REES MATRIX REPRESENTATIONS OF ABUNDANT SEMIGROUPS WITH ADEQUATE TRANSVERSALS

Gao, Zhen Lin;Liu, Xian Ge;Xiang, Yan Jun;Zuo, He Li

  • Published : 2009.10.31

Abstract

The concepts of *-relation of a ($\Gamma$-)semigroup and $\bar{\Gamma}$-adequate transversal of a ($\Gamma$-)abundant semigroup are defined in this note. Then we develop a matrix type theory for abundant semigroups. We give some equivalent conditions of a Rees matrix semigroup being abundant and some equivalent conditions of an abundant Rees matrix semigroup having an adequate transversal. Then we obtain some Rees matrix representations for abundant semigroups with adequate transversals by the above theories.

Keywords

abundant semigroup;adequate semigroup;adequate transversal;$\Gamma$-adequate transversal

References

  1. T. B. Blyth, Almeida, and M. H. Santos, On quasi-orthodox semigroups with inverse transversals, Proc. Edinburgh Math. Soc. 40 (1997), 505–514 https://doi.org/10.1017/S0013091500023981
  2. T. K. Dutta and N. C. Adhikari, On Noetherian $\Gamma$-semigroup, Kyungppok Math. J. 36 (1996), 85–95
  3. A. EI-Qallali, On the construction of a class of abundant semigroups, Acta Math. Hung. 56 (1990), no. 1-2, 77–91 https://doi.org/10.1007/BF01903709
  4. A. EI-Qallali, Abundant semigroups with a multiplicative type A transversal, Semigroup Forum 47 (1993), 327–340 https://doi.org/10.1007/BF02573770
  5. J. Fountain, Abundant semigroups, Proc. Edinburgh Math. Soc. 22 (1979), 103–129
  6. Z. L. Gao, On generalized abundant semigroups, (to appear)
  7. J. M. Howie, An Introduction to Semigroup Theorem, Academic Press, London, 1976
  8. D. B. McAlister and R. B. McFadden, Semigroups with inverse transversals as matrix semigroups, J. Math. Oxford (2) 35 (1984), no. 140, 455–474 https://doi.org/10.1093/qmath/35.4.455
  9. N. K. Saha, The maximum idempotent-separating congruence on an inverse $\Gamma$-semigroups, Kyungpook Math. J. 34 (1994,) no. 1, 59–66
  10. M. K. Sen and N. K. Saha, On $\Gamma$-semigroup I, Bull Calcutta Math. Soc. 78 (1986), 180–186
  11. O. Steinfeld, On a generalization of completely 0-simple semigroups, Acta Sci. Math.(Szeged) 28 (1967), 135–145
  12. A. EI-Qallali, Quasi-Adequate semigroups II, Semigroup Forum 44 (1992), 273–282 https://doi.org/10.1007/BF02574347